MathSciNet Relay Station
MathSciNet bibliographic data
MR2218975 28E05 (03H05 26E35)
Landers, D.; Rogge, L. Lower and upper Loeb-integrals. Trans. Amer. Math. Soc. 358 (2006), no. 8, 3263–3283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement